Keytruda side effects

Highlighted
Occasional Visitor

Keytruda side effects

Hi everyone,

hoping to learn more about side effects, I may have an unusual situation. 

 

59 year old Male

never had any cancer symptoms 

2.5cm tumor in right lung. 

Keytruda for 12 weeks and tumor shrunk to 1.5 cm. 

Very little side effects until about the 19th week. 

All of a sudden I got extreme fatigue, extreme body aches and weakness and swollen feet. Also several other side effects. 

After a few days I could move around but still can’t do much. 

Dr acts like he has never heard of side effects and wants me to just deal with it. 

Any advice would be appreciated. 

Thanks!

 

1 REPLY 1
Contributor

Re: Keytruda side effects

Ebiker...

   I'm 62 and just went thru the Rad and Chemo for Head and Neck cancer.  I've always been a type A rush rush goal oriented sort of fellow...

   And 5 weeks into treatments fatigue set in to the point my 24hr routine was going from couch to kitchen, to the Loo and back to couch.

   This went on til I finally delved into my blood work and found my iron level made me borderline anemic.  Yes Palliative care is not practiced, it seems, amongst my doctors and their practice.

    My point is-can your severe fatigue have roots in your diet?  Please check into this as it may make a difference.

    My energy started coming back a few days after I started supplements and got my daily iron intake up.

   Regards, Joe AZ Trucker

Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.